i also have fibromyalgia and taking suboxone 8mg/2x day. havent slept for 5 days my pain is soooo bad. i took some tramadol and nothing. i see me dr. in 4 days and will ask for pain help. i will also ask for help for the insomnia. do you have any suggestions for me to ask the dr. about for my pain management and insomnia? i really thought this was a moderate pain reliever and forums say they all are drowsy. why the idiopathic reaction for me? sorry about the multiple questions! could you send me your aswers to my email? ***@**** thank you! :)
I believe the problem is in your taking Tramadol together with Suboxone. Tramadol is an opiate and by taking Suboxone with it you are causing a withdrawal reaction. You should be off off all opiates including Tramadol for at least 24 to 36 hours before starting Suboxone, then its opiate properties will be apparent. Let me discuss your fibromyalgia, if you indulge me. Fibromyalgia has significant pain associated with it, however opiates are not a first line treatment for it, not should it be last. There are a slew of medications that should have been tried years ago and there are many new ones that have came out since that have proved very helpful for fibromyalgia. Together with those medication therapies physical therapy, exercise, weight loss, smoking cessation, meditation, yoga, Pilates, better sleeping patterns, etc.; all have been shown to work better long term then opiate maintenance. So, what I am trying to tell you, is in the long run you best option is not long term Suboxone, or other opiate. A good neurologist should be able to treat your fibromyalgia without opiates. If your doctor does not have good suggestions, it is time to find a new one. In the meantime read my blog about Suboxone and my other thoughts by clicking on my name in blue and following the links to blogs or journals. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.